MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS
Model Number 82-3190
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hakim programmer was returned for evaluation: dhr - the lot met specifications when released.Failure analysis - programmer and transmitter are working properly and there was no fault found.The internal inspection did not confirm the reported problem.The root cause of the issue reported by customer could not be determined as the device worked correctly.
 
Event or Problem Description
A facility reported a hakim programmer was overheating.Medical staff had to turn it off, wait for the temperature to drop before using it again.

Brand Name
HAKIM PROGRAMMER
Common Device Name
HAKIM PROGRAMMING TOOLS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15543301
Report Number3013886523-2022-00451
Device Sequence Number5861954
Product Code JXG
UDI-Device Identifier10886704041597
UDI-Public10886704041597
Combination Product (Y/N)N
PMA/510(K) Number
K003564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-3190
Device Catalogue Number823190
Device Lot Number8673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown